RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 6, Pages 1303–1304 (Mi dan45938)  

MATHEMATICS

Conditions for proximity of convolutions, and a nonclassical limit theorem

V. I. Rotar'

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (212 kB)

Bibliographic databases:
UDC: 519.21.9
Presented: Ю. В. Прохоров
Received: 05.07.1982

Citation: V. I. Rotar', “Conditions for proximity of convolutions, and a nonclassical limit theorem”, Dokl. Akad. Nauk SSSR, 268:6 (1983), 1303–1304

Citation in format AMSBIB
\Bibitem{Rot83}
\by V.~I.~Rotar'
\paper Conditions for proximity of convolutions, and a nonclassical limit theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 6
\pages 1303--1304
\mathnet{http://mi.mathnet.ru/dan45938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0698284}
\zmath{https://zbmath.org/?q=an:0532.60020}


Linking options:
  • http://mi.mathnet.ru/eng/dan45938
  • http://mi.mathnet.ru/eng/dan/v268/i6/p1303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020